# SDR 2008UALA06309

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 23,516 hours, 10,187 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN CABIN.  FLIGHT DIVERTED.
